Journal Article

Observers for a class of Liouvillian and, non-differentially flat systems

Rafael Martinez-Guerra and Juan Mendoza-Camargo

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 21, issue 4, pages 493-509
Published in print December 2004 | ISSN: 0265-0754
Published online December 2004 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/21.4.493
Observers for a class of Liouvillian and, non-differentially flat systems

Show Summary Details

Preview

In this paper, the problem of estimation of non-differentially flat and Liouvillian systems is considered. The suggested approach makes use of very simple differential algebraic tools. We propose a reduced-order observer with a gain in a Hardy field. Two examples are shown to illustrate the suggested methodology.

Keywords: non-differentially flat systems; Liouvillian systems, Hardy field; proportional reduced-order observer; nonlinear systems

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.